# SDR CA960620029

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 310137101
- Condition: Spalled
- Location: Fuel Pump Drive
- Part time: 18,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE METAL CONTAMINATION. FUEL PUMP DRIVE BEARING HEAVILY SPALLED.
